# SDR DALA2025120908977

- Difficulty date: December 9, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N357DN
- Make and model: Airbus A321-213
- Aircraft serial: 8339
- Aircraft time: 21,717 hours, 9,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAULTS 11WL.   REPLACED BATTERY PACK AT ESPU 11WL PER A321 AMM 33-51. OPS CHECK GOOD. (LP 4493692)
